# SDR RYNA201201230007

- Difficulty date: January 23, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N637TW
- Make and model: Boeing 767-33AER
- Aircraft serial: 25403
- Aircraft time: 64,228 hours, 13,860 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, STA 1130 BL 0.0 SKIN CORROSION.  REMOVED AREA OF CORROSION AT STA 1100 PER AMM 51-10-02, TYPICAL EXTERNAL DOUBLER REPAIR REQUIRED.  CARRIED OUT EXTERNAL DOUBLER REPAIR IAW 767 SRM 53-00-01.  APPLIED DECORATIVE FINISH ON EXTERNAL REPAIR DOUBLER PER AMM 51-21-70.
